Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. Existence of Minimal Models for Varieties of Log General Type II.

Existence of Minimal Models for Varieties of Log General Type II.

Thumbnail Image
Download
Name

pl-flips.pdf

Size

300.45 KB

Format

Adobe PDF

Checksum (MD5)

b641ebd90ead5bb429a6f6ff71ecaf42

Author(s)
Hacon, Christopher D.
•
McKernan, James
Date Issued
January 2010
Journal
Journal of the American Mathematical Society
Publisher
American Mathematical Society
Citation
Hacon, Christopher D. and James McKernan. "Existence of minimal models for varieties of log general type II ." J. Amer. Math. Soc. 23 (2010): 469-490.
Version
Author's final manuscript
Abstract
Assuming finite generation in dimension $ n-1$, we prove that pl-flips exist in dimension $ n$.
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike 3.0
http://creativecommons.org/licenses/by-nc-sa/3.0/
Persistent DSpace Link
http://hdl.handle.net/1721.1/63104
DOI of Published Version
https://doi.org/10.1090/S0894-0347-09-00651-1
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.